It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rick on May 08, 2000 at 21:40:46:

My wife has been on Xanax for 14 years and recently she has hears how terribly addictive they are and dangerous (seizures even while on them. She has been taking 1mg 4 times daily and is beginning to acquire quite a tolerance. Last week she decided to quit, not take anymore and go thru the withdrawals. When her doctor found out she quickly called her a prescription in and said start taking them again and we can taper off later. What worries me is the fact she has been taking Xanax again for three days and the withdrawal symptons have not gone away. She is still confused, almost falls over, forgets what she was about to say, goes off into 15 min stupers,etc. Can anybody please shed some light on whatis going on. I can only pray no damage has been done. Thanks. Rick

Follow Ups

All times are GMT -7. The time now is 11:03 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!